Folgen
Verena Bögelein
Verena Bögelein
Professorin für Mathematik, Universität Salzburg
Bestätigte E-Mail-Adresse bei sbg.ac.at - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Degenerate problems with irregular obstacles
V Bögelein, F Duzaar, G Mingione
Walter de Gruyter GmbH & Co. KG 2011 (650), 107-160, 2011
1442011
Parabolic systems with p, q-growth: a variational approach
V Bögelein, F Duzaar, P Marcellini
Archive for Rational Mechanics and Analysis 210 (1), 219-267, 2013
1252013
The regularity of general parabolic systems with degenerate diffusion
V Bögelein, F Duzaar, G Mingione
American Mathematical Society 221 (1041), 2013
992013
Existence of evolutionary variational solutions via the calculus of variations
V Bögelein, F Duzaar, P Marcellini
Journal of Differential Equations 256 (12), 3912-3942, 2014
882014
Parabolic equations with p, q-growth
V Bögelein, F Duzaar, P Marcellini
Journal de Mathématiques Pures et Appliquées 100 (4), 535-563, 2013
782013
Higher integrability for parabolic systems with non-standard growth and degenerate diffusions
V Bögelein, F Duzaar
Publicacions matematiques, 201-250, 2011
692011
Calderón–Zygmund estimates for parabolic -Laplacian systems
P Baroni, V Bögelein
Revista matemática iberoamericana 30 (4), 1355-1386, 2014
662014
Self-improving property of nonlinear higher order parabolic systems near the boundary
V Bögelein, M Parviainen
Nonlinear Differential Equations and Applications NoDEA 17 (1), 21-54, 2010
562010
The boundary regularity of non-linear parabolic systems I
V Bögelein, F Duzaar, G Mingione
Annales de l'IHP Analyse non linéaire 27 (1), 201-255, 2010
562010
Partial Hölder continuity for discontinuous elliptic problems with VMO-coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Proceedings of the London Mathematical Society 103 (3), 371-404, 2011
552011
Higher integrability for weak solutions of higher order degenerate parabolic systems.
V Bögelein
Annales Academiae Scientiarum Fennicae. Mathematica 33 (2), 387-412, 2008
522008
Doubly nonlinear equations of porous medium type
V Bögelein, F Duzaar, P Marcellini, C Scheven
Archive for Rational Mechanics and Analysis 229, 503-545, 2018
512018
Global Calderón–Zygmund theory for nonlinear parabolic systems
V Bögelein
Calculus of Variations and Partial Differential Equations 51, 555-596, 2014
502014
Hölder estimates for parabolic p (x, t)-Laplacian systems.
V Bögelein, F Duzaar
Mathematische Annalen 354 (3), 2012
492012
A time dependent variational approach to image restoration
V Bogelein, F Duzaar, P Marcellini
SIAM Journal on Imaging Sciences 8 (2), 968-1006, 2015
462015
The higher integrability of weak solutions of porous medium systems
V Bögelein, F Duzaar, R Korte, C Scheven
Advances in Nonlinear Analysis 8 (1), 1004-1034, 2018
452018
The obstacle problem for the porous medium equation
V Bögelein, T Lukkari, C Scheven
Mathematische Annalen 363, 455-499, 2015
422015
The boundary regularity of non-linear parabolic systems II
V Bögelein, F Duzaar, G Mingione
Annales de l'IHP Analyse non linéaire 27 (1), 145-200, 2010
422010
On the Hölder regularity of signed solutions to a doubly nonlinear equation
V Bögelein, F Duzaar, N Liao
Journal of Functional Analysis 281 (9), 109173, 2021
402021
Stationary electro-rheological fluids: low order regularity for systems with discontinuous coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Advances in Calculus of Variations 5 (1), 1-57, 2012
372012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20